MathSciNet Relay Station
MathSciNet bibliographic data
MR2657682 (2011m:52021) 52A40 (60E15 60G15)
Gardner, Richard J.; Zvavitch, Artem Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010), no. 10, 5333–5353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement